Posted by DJ
on November 02, 2000 at 20:42:36:
In Reply to: Re: dj read 2nd posted by mike on November 02, 2000 at 18:46:53:
: ok my flaking isnt al the way better yet,i still have some but after a half an hour after i use the lotion i see a couple spots on my face that i can just take off a couple dryskin scab lookin things. i remmber when my skin was really really red and bad and sensitive i had this flakey type scabs around my inner cheeks by my nose and if i picked them they bleed like picking scabs,so i stoped and let them be like scabs and let it heal. its not nearly as bad as it is now and its easyer to peel off,i just look in a car window andlook real hard and pick em off still. its my first day on that shampoo and i'm hopeing it to get better. any more suggestions? im still taking doxycycline. thank you so much,u have no clue how much you've helped my mental,hopefully physicly too.
: oh yeah my face is like i got really really bad sunburn with glasses cause around my eye its fine. and i have red acne type stuff on my forehead.
Hi, All I can tell you is that if it is seb derm...and the symptoms you are describing sound llike it the shampoo will take about 10 days to kick in. Make sure you only use it mix up with water first before you put it on your face and only say twice per week since you said if stung...this can happen...I don't mean to be gross but being a woman...yeast is like that...upon the first several uses of a topical or internal yeast killer product you may experience some stinging...it will go away and after a few more uses you shouldn't respond that way at all. GIve it some time and keep using moisturizer....let me know in a few days if you see any improvements. DJ